Few results on q-sakaguchi type functions

Shamsan, H. and Alsarari, F. S. M. and Latha, S. (2020) Few results on q-sakaguchi type functions. Palestine Journal of Mathematics, 9 (1). pp. 194-199.

[img] Text
PJM_October2019_194to199.pdf - Published Version
Restricted to Repository staff only

Download (184kB) | Request a copy
Official URL: https://www-scopus-com-vtuconsortia.new.knimbus.co...
Item Type: Article
Additional Information: cited By 0
Subjects: E Mathematical Science > Mathematics
Divisions: Yuvaraj college > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 23 Apr 2021 05:59
Last Modified: 09 May 2023 03:26
URI: http://eprints.uni-mysore.ac.in/id/eprint/16093

Actions (login required)

View Item View Item